Notre Dame Journal of Formal Logic

Fregean semantics for a realist ontology.

Nino B. Cocchiarella

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 15, Number 4 (1974), 552-568.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891489

Zentralblatt MATH identifier
0225.02013

Mathematical Reviews number (MathSciNet)
MR0354304

Digital Object Identifier
doi:10.1305/ndjfl/1093891489

Subjects
Primary: 02B15
Secondary: 02A05

Citation

Cocchiarella, Nino B. Fregean semantics for a realist ontology. Notre Dame Journal of Formal Logic 15 (1974), no. 4, 552--568. doi:10.1305/ndjfl/1093891489. http://projecteuclid.org/euclid.ndjfl/1093891489.


Export citation